I took a hormone/B12 shot about 3 weeks ago. 5 days after that my ankles began to swell, the left worse than the right....now both. My doctor did a liver & repeat thyroid test on me just to be sure they were ok. At that time I was not having pain or aching with it.
I'm not having swelling in my fingers, only in my feet and ankles. The swelling even goes down into my toes on top of my foot. Only aching is around my ankles and up from there a short ways. Hurts more when first get up or after being on them all day. Touching or pressing around the bone at ankle hurts.
Working in a medical office I have seen ones with gout and if this was gout I would expect more real pain with as much swelling as I have, but mine is more aching bad. I'm going to get the uric acid checked this morning though. Any other ideas?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?